Translator Disclaimer
December 2011 Hermite's formulas for $q$-analogues of Hurwitz zeta functions
Yoshinobu Tomita
Funct. Approx. Comment. Math. 45(2): 289-301 (December 2011). DOI: 10.7169/facm/1323705819

Abstract

We treat Hermite's formulas for $q$-analogues of the Hurwitz zeta function. As their application, we study the classical limit of modified $q$-analogues of the Hurwitz zeta function. We also treat $q$-analogues of the Milnor multiple gamma function.

Citation

Download Citation

Yoshinobu Tomita. "Hermite's formulas for $q$-analogues of Hurwitz zeta functions." Funct. Approx. Comment. Math. 45 (2) 289 - 301, December 2011. https://doi.org/10.7169/facm/1323705819

Information

Published: December 2011
First available in Project Euclid: 12 December 2011

zbMATH: 1268.11128
MathSciNet: MR2895160
Digital Object Identifier: 10.7169/facm/1323705819

Subjects:
Primary: 11M35
Secondary: 11M41

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.45 • No. 2 • December 2011
Back to Top